Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 288, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 19, 2019, 4:23 PM EDT for Dade County, Walker County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2019, 4:23 PM EDT (20:23 UTC)
- Expired
- Aug 19, 2019, 4:57 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 4:25 PM EDT | HAIL 1 | Lookout Mountain, GA | QUARTER SIZED HAIL WAS REPORTED AT THE MAPCO MART AT THE CORNER OF MCFARLAND RD AND LULA LAKE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1458 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- -64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
691
WUUS52 KFFC 192023
SVRFFC
GAC083-295-192115-
/O.NEW.KFFC.SV.W.0288.190819T2023Z-190819T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
423 PM EDT Mon Aug 19 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Walker County in northwestern Georgia...
Dade County in northwestern Georgia...
* Until 515 PM EDT.
* At 422 PM EDT, a severe thunderstorm was located over Lookout
Mountain, or 9 miles northeast of Trenton, moving west at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chattanooga, Lafayette, Trenton, Rossville, Chickamauga, Lookout
Mountain, Rising Fawn, Noble, Cole City, Wildwood, Fairview,
Stephensville, Linwood, Chattanooga Valley, New England,
Morganville, Hooker, Cloudland Canyon State Park and Cooper
Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3499 8527 3486 8526 3485 8525 3469 8523
3463 8551 3498 8558
TIME...MOT...LOC 2022Z 070DEG 11KT 3496 8538
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
095 WWUS52 KFFC 192043 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 443 PM EDT Mon Aug 19 2019 GAC083-295-192115- /O.CON.KFFC.SV.W.0288.000000T0000Z-190819T2115Z/ Walker GA-Dade GA- 443 PM EDT Mon Aug 19 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTHWESTERN WALKER AND NORTHERN DADE COUNTIES... At 443 PM EDT, a severe thunderstorm was located over Morganville, or near Trenton, moving west at 15 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Chattanooga, Trenton, Rossville, Chickamauga, Lookout Mountain, Cole City, Wildwood, Fairview, Stephensville, Chattanooga Valley, New England, Morganville, Hooker and Cloudland Canyon State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3499 8527 3486 8526 3479 8554 3498 8558 TIME...MOT...LOC 2043Z 070DEG 11KT 3494 8545 HAIL...0.88IN WIND...60MPH $$
419
WWUS52 KFFC 192057
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
457 PM EDT Mon Aug 19 2019
GAC083-295-192107-
/O.CAN.KFFC.SV.W.0288.000000T0000Z-190819T2115Z/
Walker GA-Dade GA-
457 PM EDT Mon Aug 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WALKER AND
NORTHERN DADE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3499 8527 3486 8526 3479 8554 3498 8558
TIME...MOT...LOC 2055Z 070DEG 11KT 3493 8550
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:38 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 19, 2:38 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 238 PM EDT Mon Aug 19 2019 .SHORT TERM /Tonight through Tuesday Night/... Weak upper level trough over the area will support higher precipitation coverage through the short term. The trough has allowed deeper moisture to advect into the area, contributing to a moist and unsettled airmass over the state. A surface low nearby will traverse the state through Tuesday, triggering greater diurnally- driven storm development each afternoon and evening. Forecast continues to show areas of likely pops each afternoon, with good chance pops elsewhere. Widespread severe weather is not a concern through the short term, although it is still possible for a few storms to become strong to marginally severe. The main concerns are gusty winds, frequent lightning, and locally heavy rainfall. Increased cloudiness and storm coverage will result in slightly cooler high temperatures on Tuesday. Expect most areas to reach only the upper 80s to low 90s, with Heat Index values under 100. 31 .LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... Diurnally driven scattered to numerous showers and thunderstorms will be the norm in the extended periods of the forecast. The area will remain situated in the weak upper trough between the ridge over the Plains and western Atlantic ridge. Moisture continues to slowly increase across the area through the end of the week which will will provide a boost each afternoon for convective development. By the end of the week, the models are showing a cold front pushing south out of the great lake state Thursday and into North GA Friday. The models show this frontal boundary stalling across the southeastern U.S. and keeping rain chances across the region through the end of the forecast period. Another weaker wave also pushes northeast out of the western gulf which will also keep precip chances going through day 7. As for now, will continue with scattered to numerous convection each day. Temperatures, while tempered somewhat by increased convection, will remain above normal through the week. The increased moisture will also keep afternoon heat index values from the upper 90s to low 100s. 01 && .AVIATION... 18Z Update... Expect better precipitation coverage today, and have indicated TEMPO TSRA for all TAF sites generally 20-00Z. MVFR-VFR cigs will continue, with some improvement this evening with diminishing precip before degrading overnight. IFR cigs and IFR-MVFR visibilities will move northwestward into the area from the south, with IFR cigs expected at KCSG, KMCN, and AHN. The Atlanta-area sites could see FEW-SCT low MVFR, but lowest cigs are expected to stay south of the KATL airport at this time. Will be dependent on rain today. Winds will be east, with a shift to the west possible after 00z Wednesday. Speeds under 8kt except near convection. //ATL Confidence...18Z Update... Medium on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 89 70 90 / 40 60 50 40 Atlanta 73 89 72 90 / 40 50 40 40 Blairsville 65 85 65 87 / 30 50 40 40 Cartersville 71 92 71 92 / 30 40 30 40 Columbus 74 90 72 92 / 50 50 30 40 Gainesville 71 89 71 90 / 30 50 40 40 Macon 72 88 71 91 / 50 60 40 40 Rome 71 93 72 93 / 20 30 30 40 Peachtree City 71 91 71 92 / 40 50 40 40 Vidalia 72 89 72 92 / 60 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....BDL AVIATION...31
Hazardous weather outlook, Aug 19, 10:10 AM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1010 AM EDT Mon Aug 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1010 AM EDT Mon Aug 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered to numerous thunderstorms are expected across much of north and central Georgia this afternoon into tonight. Gusty winds, frequent lightning and locally heavy rainfall are possible. Heat index values will range between 100 and 105 degrees across portions of north and central Georgia this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are expected across much of north and central Georgia through the week, mainly in the afternoon and evening. A few storms could be strong to marginally severe with gusty winds, frequent lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of any severe weather or flooding through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 19, 3:59 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Mon Aug 19 2019
GAZ014-015-022-023-192030-
Hall GA-Dawson GA-Forsyth GA-Lumpkin GA-
359 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HALL...SOUTHEASTERN
DAWSON...FORSYTH AND SOUTHEASTERN LUMPKIN COUNTIES UNTIL 430 PM
EDT...
At 359 PM EDT...a strong thunderstorm was over Silver City, or near
Dawsonville...moving southwest at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gainesville, Cumming, Dahlonega, Dawsonville, Dougherty, Drew, Coal
Mountain, Hightower, Matt, Aqualand Park, Silver City, Chestatee,
Murrayville, Oscarville, Auraria and War Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3445 8382 3422 8392 3412 8418 3431 8426
3435 8426 3454 8403
TIME...MOT...LOC 1959Z 033DEG 6KT 3433 8408
HAIL...0.75IN
WIND...50MPHLocal storm report, Aug 19, 4:01 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 1 N HICKORY FLAT 34.20N 84.42W
08/19/2019 CHEROKEE GA EMERGENCY MNGR
A LARGE TREE WAS DOWNED ON EAST CHEROKEE DRIVE AT BART
MANOUS ROAD.
&&
EVENT NUMBER FFC1900670
RWILLISSpecial weather statement, Aug 19, 4:03 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT Mon Aug 19 2019
GAZ020-031-192030-
Bartow GA-Paulding GA-
403 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BARTOW AND
NORTHEASTERN PAULDING COUNTIES UNTIL 430 PM EDT...
At 403 PM EDT...a strong thunderstorm was over Emerson, or near
Cartersville...moving southwest at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cartersville, Euharlee, Emerson, George Washington Carver St Pk and
Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3416 8490 3415 8466 3408 8466 3408 8473
3405 8474 3403 8479 3409 8493
TIME...MOT...LOC 2003Z 027DEG 6KT 3411 8476
HAIL...0.75IN
WIND...50MPHLocal storm report, Aug 19, 4:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 SE BUFFINGTON 34.23N 84.41W
08/19/2019 CHEROKEE GA EMERGENCY MNGR
POWER LINES WERE DOWNED AND BLOCKING UNION HILL ROAD.
&&
EVENT NUMBER FFC1900671
RWILLISSpecial weather statement, Aug 19, 4:15 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Mon Aug 19 2019
GAZ001>003-192045-
Catoosa GA-Walker GA-Dade GA-
415 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATOOSA...
NORTHWESTERN WALKER AND NORTHEASTERN DADE COUNTIES UNTIL 445 PM
EDT...
At 415 PM EDT...a strong thunderstorm was over Lookout Mountain, or 8
miles southwest of Chattanooga...moving west at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Trenton, Fort Oglethorpe, Rossville, Lookout Mountain, Fairview,
Lakeview, Chattanooga Valley, New England, Morganville, Hooker and
Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3493 8522 3485 8549 3498 8553 3499 8524
TIME...MOT...LOC 2015Z 080DEG 15KT 3497 8536
HAIL...0.75IN
WIND...50MPHLocal storm report, Aug 19, 4:17 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG 1 ENE LAKE ARROWHEAD 34.30N 84.58W
08/19/2019 CHEROKEE GA EMERGENCY MNGR
A TREE WAS DOWNED ON LITTLE REFUGE ROAD.
&&
EVENT NUMBER FFC1900672
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:36 PM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Aug 19, 1:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Aug 19, 2:00 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Aug 19, 2:01 PM EDT | Special Weather Statement | FFC | Lumpkin | 29 min |
| Aug 19, 2:12 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Aug 19, 2:20 PM EDT | Special Weather Statement | FFC | Chattooga | 25 min |
| Aug 19, 2:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 19, 2:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Aug 19, 2:30 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Aug 19, 2:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Gordon, Pickens | 42 min |
| Aug 19, 2:41 PM EDT | Special Weather Statement | FFC | White | 19 min |
| Aug 19, 2:53 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| Aug 19, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 51 min |
| Aug 19, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 34 min |
| Aug 19, 3:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 19, 3:09 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Aug 19, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 30 min |
| Aug 19, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 46 min |
| Aug 19, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 45 min |
| Aug 19, 3:22 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| Aug 19, 3:25 PM EDT | Special Weather Statement | FFC | Union | 35 min |
| Aug 19, 3:27 PM EDT | Special Weather Statement | FFC | Cherokee | 18 min |
| Aug 19, 3:28 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Aug 19, 3:39 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Aug 19, 3:42 PM EDT | Special Weather Statement | FFC | Dawson | 18 min |
| Aug 19, 3:46 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd | 44 min |
| Aug 19, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 42 min |
| Aug 19, 3:55 PM EDT | Special Weather Statement | FFC | Fannin, Lumpkin, Union | 35 min |
| Aug 19, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 19, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 29 min |
| Aug 19, 4:03 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Aug 19, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 51 min |
| Aug 19, 4:15 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Aug 19, 4:26 PM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Aug 19, 4:30 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 30 min |
| Aug 19, 4:32 PM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Aug 19, 4:34 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| Aug 19, 4:38 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Aug 19, 4:59 PM EDT | Special Weather Statement | FFC | Forsyth | 16 min |
| Aug 19, 5:01 PM EDT | Special Weather Statement | FFC | Banks | 14 min |
| Aug 19, 5:14 PM EDT | Special Weather Statement | FFC | Gwinnett | 16 min |
| Aug 19, 5:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 15 min |
| Aug 19, 5:45 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Aug 19, 6:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Aug 19, 6:21 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Aug 19, 6:33 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 27 min |
| Aug 19, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Oconee | 40 min |
| Aug 19, 7:03 PM EDT | Special Weather Statement | FFC | Madison | 12 min |
| Aug 19, 7:15 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 30 min |
| Aug 19, 7:50 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Aug 19, 7:52 PM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Aug 19, 7:53 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Aug 19, 7:54 PM EDT | Special Weather Statement | FFC | Greene | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.